# SDR DALA2019062433798

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM #1, 2, AND 7 ON FWD PASSENGER DOOR INTERNAL STRUCTURE (L1) (PTAS). NRC 00080: BEAM #1, 2, AND 7 ON FWD PASSENGER DOOR INTERNAL STRUCTURE WERE REPAIRED PER B717-200 SRM 52-10-02-2R-13, 52-10-02-2R-8, AND 52-10-02-2R-7.
